Pacific Journal of Mathematics

The $p$-equivalence of ${\rm SO}(2n+1)$ and ${\rm Sp}(n)$.

Albert T. Lundell

Article information

Source
Pacific J. Math., Volume 110, Number 1 (1984), 161-166.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102711105

Mathematical Reviews number (MathSciNet)
MR722746

Zentralblatt MATH identifier
0547.55003

Subjects
Primary: 55Q52: Homotopy groups of special spaces
Secondary: 57T20: Homotopy groups of topological groups and homogeneous spaces

Citation

Lundell, Albert T. The $p$-equivalence of ${\rm SO}(2n+1)$ and ${\rm Sp}(n)$. Pacific J. Math. 110 (1984), no. 1, 161--166. https://projecteuclid.org/euclid.pjm/1102711105


Export citation

References

  • [1] A. Borel, Topology of Lie groups and characteristic classes, Bull. Amer. Math. Soc, 61 (1955), 397-432.
  • [2] E. Freidlander, Exceptional isogenies and the classifying spaces of simple Lie groups, Ann. of Math., 101 (1975), 510-520.
  • [3] B. Harris, On the homotopy of the classicalgroups, Ann. of Math.,74 (1961), 407-413.
  • [4] P. Hilton, G. Mislin and J. Roitberg, Localization of Nilpotent Groups and Spaces, North-Holland, Amsterdam, 1975.
  • [5] A. Lundell, The embeddings O(n) C U(n) and U(n) C Sp(rc) and a Samelsonproduct, Michigan Math. J., 13 (1966), 133-145.
  • [6] M. Mimura, G. Nishida and H. Toda, Mod p decomposition of compact Lie groups, Res. Inst. for Math. Sci., Kyoto 13 (1977), 627-680.
  • [7] E. Spanier, Algebraic Topology, McGraw Hill, New York, 1966.
  • [8] D. Sullivan, Geometric Topology, M.I.T. Notes, 1971.